# SDR CA051206008

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 713321
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A CONSTANT LOSS OF FLUID AND PRESSURE OF NOSE STRUT ASSEMBLY.  NOSE STRUT DISASSEMBLED TO BE RE-SEALED.  THE RETAINING SCREW THAT HOLDS THE PISTON NUT SECURE WAS NOT WOUND IN PROPERLY/COMPLETELY.  THIS PROTRUDING SCREW HEAD THEN MADE REPEATED CONTACT WITH THE INSIDE OF THE FLOATING PISTON, CREATING DEEP GOUGES IN THE PISTON INTERNAL SURFACE.  THIS CAUSED SHAVINGS OF ALUMINUM FROM PISTON TO BE DISPERSED THROUGHOUT STRUT AND TORE UP THE INTERNAL O-RINGS CAUSING LEAKAGE.
